Alert archive / Oklahoma / Tornado Warnings in 2026

Tornado Warning 16, NWS Norman, OK

March 10, 2026Cleveland County, Oklahoma County, Oklahoma

NWS Norman, OK issued this tornado warning at Mar 10, 2026, 6:55 PM CDT for Cleveland County, Oklahoma County, Oklahoma. It was in force for 50 min. 21 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2026, 6:55 PM CDT (23:55 UTC)
Expired
Mar 10, 2026, 7:45 PM CDT
In force
50 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Cleveland County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 25 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 10, 6:59 PM CDTHAIL 0.51 W Bethany, OKReport from mPING: Half-inch (0.50 in.).
Mar 10, 7:03 PM CDTHAIL 2.751 Wsw Bethany, OKTime is estimated.
Mar 10, 7:06 PM CDTHAIL 0.753 S Nichols Hills, OKReport from mPING: Dime (0.75 in.).
Mar 10, 7:07 PM CDTHAIL 0.51 S Bethany, OKReport from mPING: Half-inch (0.50 in.).
Mar 10, 7:10 PM CDTHAIL 0.751 W Lake Aluma, OKReport from mPING: Dime (0.75 in.).
Mar 10, 7:10 PM CDTHAIL 0.75Warr Acres, OKReport from mPING: Dime (0.75 in.).
Mar 10, 7:11 PM CDTHAIL 11 N Warr Acres, OKReport from mPING: Quarter (1.00 in.).
Mar 10, 7:12 PM CDTHAIL 1.752 Wsw Nichols Hills, OK
Mar 10, 7:13 PM CDTHAIL 1.251 N Warr Acres, OKReport from mPING: Half Dollar (1.25 in.).
Mar 10, 7:13 PM CDTHAIL 21 Se Warr Acres, OK
Mar 10, 7:13 PM CDTHAIL 2.51 Ese Warr Acres, OKRelayed by NWS Meteorologist.
Mar 10, 7:14 PM CDTHAIL 0.52 S Nichols Hills, OKReport from mPING: Half-inch (0.50 in.).
Mar 10, 7:14 PM CDTHAIL 1.252 W Nichols Hills, OKReport from mPING: Half Dollar (1.25 in.).
Mar 10, 7:15 PM CDTHAIL 1.752 Ene Warr Acres, OK
Mar 10, 7:16 PM CDTHAIL 1.752 Wsw Nichols Hills, OK
Mar 10, 7:17 PM CDTHAIL 12 W Nichols Hills, OKReport from mPING: Quarter (1.00 in.).
Mar 10, 7:18 PM CDTHAIL 2.752 E Warr Acres, OK
Mar 10, 7:21 PM CDTHAIL 0.53 E Nichols Hills, OKReport from mPING: Half-inch (0.50 in.).
Mar 10, 7:22 PM CDTHAIL 13 E Nichols Hills, OKReport from mPING: Quarter (1.00 in.).
Mar 10, 7:24 PM CDTHAIL 0.5Oklahoma City, OKReport from mPING: Half-inch (0.50 in.).
Mar 10, 7:32 PM CDTHAIL 21 Ne Warr Acres, OKReport from mPING: Hen Egg (2.00 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 5:01 PM CDTTornado WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.9 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2026-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 741 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2026-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 261 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
741 J/kg
Mixed-layer CIN
-252 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
261 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

719 
WFUS54 KOUN 102355
TOROUN
OKC027-109-110045-
/O.NEW.KOUN.TO.W.0016.260310T2355Z-260311T0045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
655 PM CDT Tue Mar 10 2026

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southwestern Oklahoma County in central Oklahoma...
  Northern Cleveland County in central Oklahoma...

* Until 745 PM CDT.

* At 654 PM CDT, a severe thunderstorm capable of producing a tornado
  was located over Mustang, moving east at 35 mph.

  HAZARD...Tornado and tennis ball size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Oklahoma City, Moore, Midwest City, Del City, Bethany, Choctaw,
  Warr Acres, The Village, Spencer, Nichols Hills, Jones, Nicoma
  Park, Valley Brook, Tinker Air Force Base, Forest Park, Woodlawn
  Park, Lake Aluma, and Smith Village.

This includes the following highways...
 Interstate 35 between mile markers 120 and 137.
 Interstate 40 between mile markers 142 and 164.
 Interstate 44 between mile markers 113 and 130.
 Interstate 240 between mile markers 1 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3535 9767 3554 9767 3562 9729 3536 9729
TIME...MOT...LOC 2354Z 258DEG 28KT 3538 9772 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

Mahale
2 follow-up statements
273 
WWUS54 KOUN 110012
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
712 PM CDT Tue Mar 10 2026

OKC027-110022-
/O.CAN.KOUN.TO.W.0016.000000T0000Z-260311T0045Z/
Cleveland OK-
712 PM CDT Tue Mar 10 2026

...THE TORNADO WARNING FOR NORTHWESTERN CLEVELAND COUNTY IS
CANCELLED...

The tornadic thunderstorm which prompted the warning will remain to 
the north of Cleveland County. Therefore, the warning has been 
cancelled.

LAT...LON 3538 9767 3554 9767 3562 9729 3540 9729
TIME...MOT...LOC 0012Z 249DEG 27KT 3545 9758 

$$

OKC109-110045-
/O.CON.KOUN.TO.W.0016.000000T0000Z-260311T0045Z/
Oklahoma OK-
712 PM CDT Tue Mar 10 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
SOUTHWESTERN OKLAHOMA COUNTY...

At 712 PM CDT, a severe thunderstorm capable of producing a tornado
was located over southwestern Oklahoma City, or near The Fairgrounds,
moving east at 30 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Oklahoma City, Midwest City, Del City, Bethany, Choctaw, Warr Acres,
The Village, Spencer, Nichols Hills, Jones, Nicoma Park, Valley
Brook, Tinker Air Force Base, Forest Park, Woodlawn Park, Lake Aluma,
and Smith Village.

This includes the following highways...
 Interstate 35 between mile markers 122 and 137.
 Interstate 40 between mile markers 142 and 164.
 Interstate 44 between mile markers 115 and 130.
 Interstate 240 between mile markers 1 and 6, and between mile
markers 15 and 16.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3538 9767 3554 9767 3562 9729 3540 9729
TIME...MOT...LOC 0012Z 249DEG 27KT 3545 9758 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

Mahale
025 
WWUS54 KOUN 110028
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
728 PM CDT Tue Mar 10 2026

OKC109-110045-
/O.CON.KOUN.TO.W.0016.000000T0000Z-260311T0045Z/
Oklahoma OK-
728 PM CDT Tue Mar 10 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR CENTRAL
OKLAHOMA COUNTY...

At 728 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Del City, moving east at 30 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Oklahoma City, Midwest City, Del City, Choctaw, Spencer, Jones,
Nicoma Park, Tinker Air Force Base, Forest Park, Lake Aluma, and
Smith Village.

This includes the following highways...
 Interstate 35 between mile markers 124 and 137.
 Interstate 40 between mile markers 151 and 161.
 Interstate 44 between mile markers 128 and 130.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3542 9749 3557 9753 3562 9729 3542 9729
TIME...MOT...LOC 0028Z 258DEG 28KT 3548 9742 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

Mahale

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 10, 5:51 PM CDT, 1 hour 4 minutes earlier. Its key messages:

  • Updated at 545 PM CDT Tue Mar 10 2026
  • Severe weather potential returns today, with a slight risk for most of the area and an enhanced risk across southwest portions of the area.
  • Several days of elevated to near critical fire weather conditions across western Oklahoma mid to late week.
Area forecast discussion, Mar 10, 5:51 PM CDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Norman OK
551 PM CDT Tue Mar 10 2026

...New AVIATION...

.KEY MESSAGES...
Updated at 545 PM CDT Tue Mar 10 2026

- Severe weather potential returns today, with a slight risk for
most of the area and an enhanced risk across southwest portions  of
the area.

- Several days of elevated to near critical fire weather
  conditions across western Oklahoma mid to late week.

&&

.NEAR TERM...
(Rest of today and tonight)
Issued at 126 PM CDT Tue Mar 10 2026

Focus in the near term continues to be on chances for severe
thunderstorms later this afternoon and this evening across much of
the area. As of early afternoon, an upper low is evident on water
vapor moving eastward across northern MX. Over our area, south winds
continue to maintain moisture advection ahead of a dryline which is
positioned across far western OK into the TX panhandle. Stratus
this morning has become more scattered, leaving plenty of
sunshine across central/western parts of the area, with low clouds
hanging on across southeast OK.

Storms are expected to fire along the dryline across west-central
and southwest TX as the cap erodes, with greater uncertainty on
initiation the farther north you go into western north TX and
western OK. If enough heating can occur to overcome the cap,
isolated supercells will be possible across western OK through
early evening, with a risk for large hail and damaging wind
gusts, with a very low risk for a tornado. Greater confidence for
storms exists across portions of western north TX northeastward
into southern/central OK as storms to our south move/develop into
the area later this afternoon and this evening. Any discrete or
semi-discrete storm this afternoon will be capable of very large
hail (>2.5" in diameter) before storms are expected to grow
upscale into a line by early evening. This should signal a
transition away from large hail and more towards damaging wind
gusts as the primary hazard this evening. That said, sufficient
low-level shear will be in place for a low risk for tornadoes
embedded in the line as well, especially with any favorably
oriented (NW-SE) line segments. Finally, a few storms with a risk
for large hail and damaging winds will also be possible across
northern OK closer to a cold front, though as of now it appears
the majority of this activity may end up just to our north in
southern KS.

The severe risk is expected to diminish after midnight as
instability wanes and activity moves east of the area, though
showers and (non- severe) storms could linger across southeast OK
through much of the overnight.

Ware

&&

.SHORT TERM...
(Wednesday through Thursday night)
Issued at 126 PM CDT Tue Mar 10 2026

A cold front will enter our area later tonight, bringing strong
north winds behind it. Expect the front to reach northwest OK
between 2-4am, reaching the I-44 corridor between 6-8am, and
clearing southeast OK around noon. With 850 mb flow ~50 knots behind
the front, winds could gust to 40-50 mph across much of the western
half of the area, with a few gusts of 50-60 mph possible across west-
central and southwest OK. A Wind Advisory is in effect for these
areas from 4am-7pm Wednesday with winds expected to diminish quickly
after sunset Wednesday evening.

Given the strong wind potential, fire weather will once again be a
concern Wednesday, even as temperatures cool back to near average
for this time of year. Near-critical fire weather is most probable
across western OK, with elevated conditions expected across much of
the rest of the area outside of southeast OK.

Although winds will be lighter compared to Wednesday, dry return
flow on Thursday will lead to elevated to near critical fire weather
conditions across the western third of the area.

Ware

&&

.LONG TERM...
(Friday through Monday)
Issued at 147 AM CDT Tue Mar 10 2026

Dry conditions are expected to continue through the end of the
week into the weekend. Friday and Saturday will feature a warming
trend before another strong cold front early Sunday morning.
Behind this frontal boundary, temperatures will drop to near
normal sunday, and below normal on Monday. Each day will feature
at least elevated fire weather conditions, with Sunday looking
like the biggest fire weather day in the long term.

Bunker

&&

.AVIATION...
(00Z TAFS)
Issued at 545 PM CDT Tue Mar 10 2026

Scattered storms early this evening are expected to merge into a
line(s) this evening and move across parts of the area with the
highest chances in parts of western north TX into southern and
central OK. Strong, variable winds and large hail will be possible
with the storms. A cold front is expected to move across the area
later tonight into Wednesday morning causing winds to shift to the
north. Stronger and gusty winds are expected behind the front.
There is a chance for some showers/storms to develop along the
cold front late tonight/early Wednesday but this chance is low.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  54  64  35  63 /  60  10   0   0
Hobart OK         50  65  32  66 /  40   0   0   0
Wichita Falls TX  54  69  35  66 /  70   0   0   0
Gage OK           44  60  31  69 /  20   0   0   0
Ponca City OK     49  60  32  64 /  50  20   0   0
Durant OK         61  75  39  65 /  90  30   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Wind Advisory from 4 AM to 7 PM CDT Wednesday for OKZ004-005-
     009>011-014>018-021>024-027-033>038-044.

TX...Wind Advisory from 4 AM to 7 PM CDT Wednesday for TXZ083>088.

&&

NEAR TERM...08
SHORT TERM...08
LONG TERM....13
AVIATION...25

In the hours before

Local storm report, Mar 10, 6:33 PM CDT, 22 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
633 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     Hail             3 E Union City          35.38N 97.88W
03/10/2026  E2.00 Inch       Canadian           OK   Public

            Report from mPING: Hen Egg (2.00 in.).

&&

EM
Special weather statement, Mar 10, 6:36 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Norman OK
636 PM CDT Tue Mar 10 2026

OKZ004-110000-
Harper OK-
636 PM CDT Tue Mar 10 2026

...A strong thunderstorm will impact portions of central Harper
County through 700 PM CDT...

At 635 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southwest of Buffalo, moving northeast at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Buffalo and Selman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3700 9948 3680 9930 3665 9976 3683 9984
      3700 9960
TIME...MOT...LOC 2335Z 242DEG 24KT 3679 9971

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

Mahale
Local storm report, Mar 10, 6:48 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
648 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     Hail             6 ENE Union City        35.43N 97.85W
03/10/2026  E1.75 Inch       Canadian           OK   Law Enforcement

&&

MDU
Local storm report, Mar 10, 6:49 PM CDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
649 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     Hail             Walters                 34.36N 98.31W
03/10/2026  E1.25 Inch       Cotton             OK   Public

            Report from mPING: Half Dollar (1.25 in.).

&&

MDU
Local storm report, Mar 10, 6:53 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
653 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     Hail             3 S Yukon               35.46N 97.73W
03/10/2026  E1.75 Inch       Canadian           OK   Public

            Report from mPING: Golf Ball (1.75 in.).

&&

MDU
Local storm report, Mar 10, 6:55 PM CDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
655 PM CDT Tue Mar 10 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     Hail             2 SE Yukon              35.48N 97.71W
03/10/2026  E0.88 Inch       Canadian           OK   Emergency Mngr

&&

MDU

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 1:26 PM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Canadian, Carter and 31 more30 hr
Mar 10, 3:35 PM CDTSpecial Weather StatementOUNEllis25 min
Mar 10, 3:56 PM CDTSpecial Weather StatementOUNEllis49 min
Mar 10, 4:09 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward51 min
Mar 10, 4:34 PM CDTSevere Thunderstorm WarningOUNHarper, Woods, Woodward41 min
Mar 10, 5:02 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNHarper, Woods, Woodward58 min
Mar 10, 5:09 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCotton, Tillman51 min
Mar 10, 5:19 PM CDTSpecial Weather StatementOUNCaddo26 min
Mar 10, 5:27 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNWoods32 min
Mar 10, 5:32 PM CDTSpecial Weather StatementOUNHarper28 min
Mar 10, 5:39 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady51 min
Mar 10, 5:55 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian50 min
Mar 10, 5:57 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton48 min
Mar 10, 6:06 PM CDTSpecial Weather StatementOUNHarper24 min
Mar 10, 6:14 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNCanadian, Cleveland, Grady, McClain, Oklahoma46 min
Mar 10, 6:21 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher39 min
Mar 10, 6:27 PM CDTTornado WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma48 min
Mar 10, 6:36 PM CDTSpecial Weather StatementOUNHarper24 min
Mar 10, 6:37 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Cotton, Stephens53 min
Mar 10, 6:47 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNTillman43 min
Mar 10, 6:50 PM CDTSevere Thunderstorm WarningOUNGarfield, Grant, Kingfisher55 min

Nearby

Tornado Warnings in Oklahoma, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.